RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 4, Pages 455–465 (Mi jsfu391)  

This article is cited in 3 scientific papers (total in 3 papers)

On some systems of non-algebraic equations in $\mathbb C^n$

Olga V. Khodos

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: A method of finding residue integrals for systems of non-algebraic equations containing entire functions is presented in the paper. Such integrals are connected with the power sums of roots of certain system of equations. The proposed approach can be used for developing methods for the elimination of unknowns from systems of non-algebraic equations. It is shown that obtained results can be used for investigation some model of chemical kinetics.

Keywords: non-algebraic systems of equations, residue integral, power sums.

Full text: PDF file (190 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 06.05.2014
Received in revised form: 09.06.2014
Accepted: 11.08.2014
Language:

Citation: Olga V. Khodos, “On some systems of non-algebraic equations in $\mathbb C^n$”, J. Sib. Fed. Univ. Math. Phys., 7:4 (2014), 455–465

Citation in format AMSBIB
\Bibitem{Kho14}
\by Olga~V.~Khodos
\paper On some systems of non-algebraic equations in $\mathbb C^n$
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 4
\pages 455--465
\mathnet{http://mi.mathnet.ru/jsfu391}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu391
  • http://mi.mathnet.ru/eng/jsfu/v7/i4/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Barlikbay B. Prenov, “On an analog of Descartes’ rule of signs and the Budan–Fourier theorem for entire functions”, Zhurn. SFU. Ser. Matem. i fiz., 11:3 (2018), 317–321  mathnet  crossref
    2. A. A. Kytmanov, A. M. Kytmanov, E. K. Myshkina, “Residue integrals and Waring's formulas for algebraic or even transcendental systems”, Complex Var. Elliptic Equ., 64:1 (2019), 93–111  crossref  mathscinet  zmath  isi  scopus
    3. Alexander M. Kytmanov, Olga V. Khodos, “On some examples of systems of transcendent equations”, Zhurn. SFU. Ser. Matem. i fiz., 13:3 (2020), 285–296  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:127
    Full text:45
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021